# SDR V0XR20100222001

- Difficulty date: February 22, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 25,256 hours, 23,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 14523200005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FITTING HAS CORROSION.
